On Unitary N-Dilations for Tuples of Circulant Contractions and von Neumann’s Inequality  

On Unitary N-Dilations for Tuples of Circulant Contractions and von Neumann’s Inequality

在线阅读下载全文

作  者:Joachim Moussounda Mouanda Edwige Josette Maleka Koubemba Djagwa Dehainsala Joachim Moussounda Mouanda;Edwige Josette Maleka Koubemba;Djagwa Dehainsala(Mathematics Department, Blessington Christian University, Nkayi, Republic of the Congo;Mathematics Department, N’Djamena University, N’Djamena, Tchad)

机构地区:[1]Mathematics Department, Blessington Christian University, Nkayi, Republic of the Congo [2]Mathematics Department, N’Djamena University, N’Djamena, Tchad

出  处:《American Journal of Computational Mathematics》2023年第4期594-606,共13页美国计算数学期刊(英文)

摘  要:We introduce the spectral mapping factorization of tuples of circulant matrices and its matrix version. We prove that every tuple of circulant contractions has a unitary N-dilation. We show that von Neumann’s inequality holds for tuples of circulant contractions. We construct completely contractive homomorphisms over the algebra of complex polynomials defined on .We introduce the spectral mapping factorization of tuples of circulant matrices and its matrix version. We prove that every tuple of circulant contractions has a unitary N-dilation. We show that von Neumann’s inequality holds for tuples of circulant contractions. We construct completely contractive homomorphisms over the algebra of complex polynomials defined on .

关 键 词:DILATIONS POLYNOMIALS Matrices 

分 类 号:O15[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象